# SDR AALA2019030189001

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 55,559 hours, 23,080 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 22,784 hours, 29,837 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A VOMIT ODOR IN THE CABIN.  PERFORMED MCM 05-96-70 AND ON INSPECTION OF APU FOUND OIL LEAKING FROM APU TURBINE SCAVENGE LINE. APU HAS BEEN REPLACED IAW MCM 49-94-11. OPERATIONAL AND LEAK CHECK GOOD.
